BROWSE

Related Scientist

Jochen, Pascal Gollin's photo.

Jochen, Pascal Gollin
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Representations of Infinite Tree Sets

DC Field Value Language
dc.contributor.authorJ. Pascal Gollin-
dc.contributor.authorKneip, J-
dc.date.accessioned2021-07-05T02:30:18Z-
dc.date.accessioned2021-07-05T02:30:19Z-
dc.date.available2021-07-05T02:30:18Z-
dc.date.available2021-07-05T02:30:19Z-
dc.date.created2020-06-29-
dc.date.issued2021-04-
dc.identifier.issn0167-8094-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/9841-
dc.description.abstractTree sets are abstract structures that can be used to model various tree-shaped objects in combinatorics. Finite tree sets can be represented by finite graph-theoretical trees. We extend this representation theory to infinite tree sets. First we characterise those tree sets that can be represented by tree sets arising from infinite trees; these are precisely those tree sets without a chain of order type omega + 1. Then we introduce and study a topological generalisation of infinite trees which can have limit edges, and show that every infinite tree set can be represented by the tree set admitted by a suitable such tree-like space-
dc.description.uri1-
dc.language영어-
dc.publisherSPRINGER-
dc.titleRepresentations of Infinite Tree Sets-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.wosid000529493700001-
dc.identifier.scopusid000529493700001-
dc.identifier.rimsid72121-
dc.contributor.affiliatedAuthorJ. Pascal Gollin-
dc.identifier.doi10.1007/s11083-020-09529-0-
dc.identifier.bibliographicCitationORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, v.38, no.1, pp.79 - 96-
dc.citation.titleORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS-
dc.citation.volume38-
dc.citation.number1-
dc.citation.startPage79-
dc.citation.endPage96-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalWebOfScienceCategoryMathematics-
dc.subject.keywordAuthorTrees-
dc.subject.keywordAuthorTree sets-
dc.subject.keywordAuthorTree-like spaces-
dc.subject.keywordAuthorInfinite graphs-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse